# SDR SWIA201231611

- Difficulty date: August 16, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,655 hours, 41,611 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR RETRACTION, LEFT MAIN RED A AND B LIGHTS REMAINED ILLUMINATED.  (FLT 5387)  REPLACED LEFT MLG ACTUATING CYLINDER IN REFERENCE TO MM.  PN OFF 19595-000-07  SN OFF B-24
